# SDR FDEA202206271569

- Difficulty date: June 27, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Zone 600 Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ FIXED LEADING EDGE RIB DOUBLER AT XOS 789 FOUND CRACK. RIGHT WING FIXED LEADING EDGE AT XOS 789CRACKED RIB DOUBLER REMOVED AND   REPLACED AS PER SRM 51-31-01-0G. RIB DOUBLER FABRICATED AS PER DOUGLAS DRAWING   ARB 3954 REVISION K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
